# SDR REXA2017061000699

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 23,286 hours, 15,065 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: SE18945
- Condition: Broken
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK TAB BROKEN. OXYGEN LEAKS.   REPLACED THE OXYGEN MASK IAW AMM 35-11-12.
